MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. DISCOFIX®; ACCESSORIES, CATHETER

B. BRAUN MEDICAL INC. DISCOFIX®; ACCESSORIES, CATHETER
Catalog Number 456020
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Convulsion/Seizure (4406)
Date of Event 07/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the user facility: detailed inquiry description: stopcock leaked at the connection to the iv line.Description of the patient event: customer states that due to the infusion of propofol not being administered because of the leak, the patient ended up having a seizure.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Two (2) used samples without packaging were provided for investigation.Upon evaluation of the samples, lure taper testing was performed prior to the samples being connected to a water pressure source.Pressure was applied at 80 psi for 10 seconds.The pressure was reduced to 0 psi, fully opening all ports.The procedure was repeated, and 80 psi was applied for an additional 10 seconds.Leakage was not observed throughout the testing process.The reported issue was unable to be confirmed.All information concerning this reported incident has been included in our trend analysis of the product line.A review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
DISCOFIX®
Common Device Name
ACCESSORIES, CATHETER
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer (Section G)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key22529641
Report Number2521402-2025-00243
Device Sequence Number7932106
Product Code KGZ
UDI-Device Identifier04046964996962
UDI-Public(01)04046964996962(11)250505(17)280201(10)25B18D9004
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K760383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number456020
Device Lot Number25B18D9004
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Supplement Date Received by Manufacturer07/15/2025
Initial Report FDA Received Date07/17/2025
Supplement Report FDA Received Date08/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown